# SDR SIMA200700601

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- Aircraft time: 21,869 hours, 24,301 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 899052
- Part serial: 0651
- Condition: Failed
- Location: Fire Detection
- Part time: 21,869 hours, 24,301 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT TAIL PIPE HOT WILL NOT TEST.  REMOVED AND REPLACED LEFT FIRE DETECTION CONTROL UNIT IAW SAAB AMM 26-11-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
